Alert archive / Tennessee / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 22, NWS Nashville, TN

January 29, 2008Cannon County, Rutherford County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jan 29, 2008, 8:04 PM CST for Cannon County, Rutherford County, Tennessee. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 29, 2008, 8:04 PM CST (02:04 UTC)
Expired
Jan 29, 2008, 8:30 PM CST
In force
26 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cannon County, TN, Rutherford County, TN

The radar

The Nashville radar (KOHX), 65 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 29, 8:05 PM CSTTSTM WND DMGWoodbury, TNTREES AND POWER LINES WERE DOWN AROUND THE COUNTY FROM 805-815 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 7:12 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2008-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2008-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 605 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
605 m²/s²
0-3 km storm-relative helicity
610 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOHX 300206
SVROHX
TNC015-149-300230-
/O.NEW.KOHX.SV.W.0022.080130T0204Z-080130T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
804 PM CST TUE JAN 29 2008

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CANNON COUNTY IN TENNESSEE...
  THIS INCLUDES THE CITY OF WOODBURY...
  EASTERN RUTHERFORD COUNTY IN TENNESSEE...

* UNTIL 830 PM CST

* AT 756 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH. THE LINE OF STORMS EXTENDED FROM WATERTOWN IN
  SOUTHEAST WILSON COUNTY...DOWN THROUGH EASTERN RUTHERFORD COUNTY.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY...BUT WILL ALSO AFFECT WOODBURY
  BY 815 PM CST.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3594 8600 3586 8590 3569 8602 3568 8618
      3571 8618 3571 8621 3568 8624 3568 8634
      3596 8620
TIME...MOT...LOC 0204Z 290DEG 50KT 3578 8613

$$
BOYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 3:40 PM CST, 4 hours 24 minutes earlier.

Area forecast discussion, Jan 29, 3:40 PM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
340 PM CST TUE JAN 29 2008

.DISCUSSION...
STRONG COLD FRONT ALONG A ST LOUIS TO TEXARKANA LINE MOVING SEWD
AT 30 MPH. STRONG TEMP GRADIENTS ACROSS THE FRONT...21F AT LAKE OF
THE OZARKS, MO AND 66F AT POPLAR BLUFF, MO. ALSO...STRONG WINDS
AHEAD OF AND BEHIND THIS FRONT WITH GUSTS TO 40-45 LIKELY. WIND ADVISORY
UNTIL MIDNIGHT. SLGT CHC SVR THREAT FOR MOST OF THE AREA WITH DAMAGING
WINDS FROM TSTMS.

WX ENDING FROM THE WEST AROUND MIDNIGHT WITH A FEW LIGHT SNOW SHOWERS
POSSIBLE IN THE ERN PORTION OF THE AREA. SFC RIDGE OVER THE AREA
ON WED WITH LITTLE SGFNT WX. NEXT SYSTEM DEVELOPS IN THE LOWER
PLAINS ON WED NGT AND MOVES NEWD ACROSS THE MIDSTATE THU PM AND EVE.

SFC RIDGE AFFECTS THE AREA THRU SAT WITH SLY FLOW RETURNING ON SAT PM.
NEXT SYSTEM ALSO DEVELOPS IN THE LOWER PLAINS BUT TAKES A BIT
LONGER THE EJECT NEWD ACROSS THE AREA. RAIN COMES BACK INTO THE
PICTURE ON SUN EVE AND INCREASING COVERAGE THROUGH MON EVE. LOW CENTER
PASSES BY MON EVE WITH THE FRONT ACROSS THE MIDSTATE MON NGT.

MAIN PROBLEM AREA IS THIS EVENING. TIMING OF SVR ACTIVITY...
POSSIBILITY OF STRONG SFC WINDS TONIGHT AND A FEW SNOW SHOWERS
POSSIBLE IN THE EAST LATER TONIGHT. SVR ACTIVITY AHEAD OF THE FRONT
OVER W TN IS WEAKENING...BUT ARRIVAL OF FRONT MAY FORCE ACTIVITY
TO BECOME BETTER ORGANIZED. WITH DAYLIGHT FADING ALSO WOULD EXPECT
LESSER THREAT FROM STRONG WINDS ALOFT BEING MIXED DOWN TO THE SFC.
&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      27  42  26  48 /  70   0   0  50
CLARKSVILLE    26  40  27  44 /  50  10  10  60
CROSSVILLE     26  38  24  46 / 100   0   0  40
COLUMBIA       28  43  26  46 /  70   0  10  50
LAWRENCEBURG   28  43  26  45 /  70   0  10  60
WAVERLY        26  42  27  44 /  60  10  10  60

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TNZ005>011-022>034-
056>066-075-077>080-093>095.

&&

JLM
Hazardous weather outlook, Jan 29, 7:18 PM CST, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
718 PM CST TUE JAN 29 2008

TNZ005>011-022>034-056>066-075-077>080-093>095-301130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
718 PM CST TUE JAN 29 2008

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT

A STRONG COLD FRONT WILL PASS THROUGH THE MID STATE THIS EVENING.
A LINE OF SHOWERS AND THUNDERSTORMS WILL BRING DAMAGING WINDS TO THE
SURFACE. WIND SPEEDS ARE EXPECTED TO REMAIN HIGH BEHIND THE
FRONT...WITH WIND DAMAGE INTO THE MID AND LATE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NECESSARY FOR THIS WINDSPREAD WIND DAMAGE
EVENT.

04

In the hours before

Special weather statement, Jan 29, 5:30 PM CST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
530 PM CST TUE JAN 29 2008

TNZ005>011-022>034-056>066-075-077>080-093>095-300030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
530 PM CST TUE JAN 29 2008

...LINE OF THUNDERSTORMS APPROACHING TENNESSEE RIVER...

AT 515 PM...A LINE OF THUNDERSTORMS IS APPROACHING THE TENNESSEE
RIVER AND SHOULD REACH WESTERN AREAS OF BENTON AND STEWART COUNTIES
JUST BEFORE 6 PM. THIS LINE IS BEING MONITORED CLOSELY BY THE
NATIONAL WEATHER SERVICE IN NASHVILLE.

GRADIENT WINDS AHEAD OF THIS LINE HAVE BEEN QUITE STRONG...WITH
WINDS GUSTS OVER 40 MPH AT A FEW LOCATIONS IN WESTERN TENNESSEE.
ONCE THE LINE PASSES...LOOK FOR A RAPID SHIFT TO THE WEST IN WIND
DIRECTION...WITH STRONG GUSTY WINDS CONTINUING INTO THE EVENING.

A COLD FRONT WILL USHER IN MUCH COLDER AIR OVERNIGHT...WITH TEMPERATURES
FALLING INTO THE MIDDLE 20S BY 7 AM WEDNESDAY MORNING...ACROSS ALL
OF MIDDLE TENNESSEE.

BOYD
Special weather statement, Jan 29, 6:06 PM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
606 PM CST TUE JAN 29 2008

TNZ005>011-022>034-056>066-075-077>080-093>095-300115-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
606 PM CST TUE JAN 29 2008

...LINE OF STRONG THUNDERSTORMS ENTERING WESTERN MIDDLE TENNESSEE...

AT 6 PM...A LINE OF STRONG THUNDERSTORMS HAS MOVED INTO STEWART
AND BENTON COUNTIES. THIS LINE IS MOVING EASTWARD AT 50 MPH.

THE SURFACE PRESSURE GRADIENT IS VERY STRONG ACROSS MIDDLE TENNESSEE
THIS EVENING. AS THE LINE OF THUNDERSTORMS PUSHES EASTWARD...LOOK
FOR WINDS TO INCREASE AHEAD OF THE LINE...AND CONTINUE BEHIND THE
LINE...WITH SUSTAINED SPEEDS OF 35 TO 45 MPH AND GUSTS TO 50 MPH. WINDS
OF THIS STRENGTH WILL DOWN TREES AND POWER LINES AND MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION WHILE DRIVING IN MIDDLE TENNESSEE THIS EVENING.

A HIGH WIND WARNING REMAINS IN EFFECT FOR COUNTIES WEST OF LAFAYETTE...
LEBANON...MURFREESBORO...SHELBYVILLE...UNTIL MIDNIGHT.

BOYD
Special weather statement, Jan 29, 6:28 PM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
628 PM CST TUE JAN 29 2008

TNZ005>011-022>034-056>066-075-077>080-093>095-300130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
628 PM CST TUE JAN 29 2008

...HIGH WINDS WESTERN MIDDLE TENNESSEE...

NON THUNDERSTORM WINDS OF 50 MPH WINDS AND PEA SIZE HAIL WERE REPORTED
IN WAVERLY AT 620 PM. TREES WERE ALSO REPORTED DOWN IN EASTERN
STEWART COUNTY AROUND 625 PM.

THE SURFACE PRESSURE GRADIENT IS VERY STRONG ACROSS MIDDLE TENNESSEE
THIS EVENING. AS THE LINE OF THUNDERSTORMS PUSHES EASTWARD...LOOK
FOR WINDS TO INCREASE AHEAD OF THE LINE...AND CONTINUE BEHIND THE
LINE...WITH SUSTAINED SPEEDS OF 35 TO 45 MPH AND GUSTS TO 50 MPH. WINDS
OF THIS STRENGTH WILL DOWN TREES AND POWER LINES AND MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION WHILE DRIVING IN MIDDLE TENNESSEE THIS EVENING.

A HIGH WIND WARNING REMAINS IN EFFECT FOR COUNTIES WEST OF LAFAYETTE...
LEBANON...MURFREESBORO...SHELBYVILLE...UNTIL MIDNIGHT.

BOYD
Local storm report, Jan 29, 6:48 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
648 PM CST TUE JAN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HIGH SUST WINDS  4 N VANLEER             36.30N 87.44W
01/29/2008  E60 MPH          DICKSON            TN   TRAINED SPOTTER

            SPOTTER IN NW DICKSON COUNTY ESTIMATED A SUSTAINED WIND
            OF 60 MPH.

&&

JLM
Local storm report, Jan 29, 7:36 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
736 PM CST TUE JAN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     NASHVILLE               36.17N 86.78W
01/29/2008                   DAVIDSON           TN   EMERGENCY MNGR

            EMERGENCY MANAGEMENT FOR DAVIDSON COUNTY REPORTS NUMEROUS
            TREES AND POWER LINES DOWN IN NORTHERN AND WESTERN
            DAVIDSON COUNTY

&&

JLM
Local storm report, Jan 29, 7:40 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
740 PM CST TUE JAN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     NON-TSTM WND DMG CAMDEN                  36.06N 88.10W
01/29/2008                   BENTON             TN   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTED TREES AND POWER LINES DOWN
            AROUND THE COUNTY FROM 550 PM-610 PM.

0605 PM     NON-TSTM WND DMG WAVERLY                 36.09N 87.79W
01/29/2008                   HUMPHREYS          TN   TRAINED SPOTTER

            SPOTTER REPORTED TREES AND POWER LINES DOWN. WIND GUST
            ESTIMATED TO BE 50 MPH. A FEW TREES FELL ON CARS.

0605 PM     NON-TSTM WND DMG ERIN                    36.32N 87.70W
01/29/2008                   HOUSTON            TN   LAW ENFORCEMENT

            THE 911 DISPATCH REPORTED TREES AND POWER LINES WERE DOWN
            AROUND THE COUNTY FROM 605 PM-625 PM CST.

0618 PM     NON-TSTM WND DMG 14 W CLARKSVILLE        36.56N 87.60W
01/29/2008                   MONTGOMERY         TN   TRAINED SPOTTER

            SPOTTER REPORTED A HOUSE DAMAGED OR DESTROYED NEAR THE
            MONTGOMERY COUNTY AND STEWART COUNTY LINE.

0625 PM     NON-TSTM WND DMG DOVER                   36.48N 87.84W
01/29/2008                   STEWART            TN   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN IN THE EASTERN PART OF THE
            COUNTY.

0630 PM     TSTM WND GST     10 NW DICKSON           36.18N 87.50W
01/29/2008  E60.00 MPH       DICKSON            TN   TRAINED SPOTTER

            SPOTTER ESTIMATED WINDS TO BE 60 MPH.

0635 PM     NON-TSTM WND DMG 13 W CENTERVILLE        35.79N 87.68W
01/29/2008                   HICKMAN            TN   TRAINED SPOTTER

            SPOTTER MEASURED A WIND GUST OF 64 MPH ON HIS WEATHER
            STATION.

0635 PM     NON-TSTM WND DMG NW DICKSON              36.08N 87.38W
01/29/2008                   DICKSON            TN   TRAINED SPOTTER

            SPOTTER ESTIMATED WINDS TO BE GUSTING AT 60 MPH.

0640 PM     HIGH SUST WINDS  4 N VANLEER             36.30N 87.44W
01/29/2008  E60.00 MPH       DICKSON            TN   TRAINED SPOTTER

            SPOTTER IN NW DICKSON COUNTY ESTIMATED A SUSTAINED WIND
            OF 60 MPH.

0705 PM     TSTM WND DMG     NASHVILLE               36.17N 86.78W
01/29/2008                   DAVIDSON           TN   EMERGENCY MNGR

            EMERGENCY MANAGEMENT FOR DAVIDSON COUNTY REPORTS NUMEROUS
            TREES AND POWER LINES DOWN IN NORTHERN AND WESTERN
            DAVIDSON COUNTY FROM 705 PM-725 PM. THE HARDEST HIT AREA
            WAS NEAR JOELTON.

0710 PM     NON-TSTM WND DMG 13 NW DICKSON           36.21N 87.54W
01/29/2008                   DICKSON            TN   TRAINED SPOTTER

            TIN ROOFING OFF OF HOMES. WINDS ESTIMATED TO BE 65 MPH.

0725 PM     TSTM WND DMG     4 NW MOUNT JULIET       36.25N 86.57W
01/29/2008                   WILSON             TN   NWS EMPLOYEE

            TREE WAS BLOWN DOWN NEAR THE NWS OFFICE.

&&

ORCHANIAN

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 6:30 PM CSTSevere Thunderstorm WarningOHXDickson30 min
Jan 29, 6:48 PM CSTSevere Thunderstorm WarningOHXCheatham27 min
Jan 29, 6:59 PM CSTSevere Thunderstorm WarningOHXDavidson, Wilson31 min
Jan 29, 7:33 PM CSTSevere Thunderstorm WarningOHXSumner, Trousdale, Wilson42 min
Jan 29, 7:52 PM CSTSevere Thunderstorm WarningOHXMacon, Smith38 min
Jan 29, 8:12 PM CSTSevere Thunderstorm WarningOHXClay, DeKalb, Jackson, Putnam, Smith33 min
Jan 29, 8:29 PM CSTSevere Thunderstorm WarningOHXDeKalb, Overton, Putnam, Warren, White31 min
Jan 29, 8:52 PM CSTSevere Thunderstorm WarningOHXCumberland, Fentress38 min
Jan 29, 9:16 PM CSTWind AdvisoryOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more6 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.